Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood watch at May 15, 2016, 9:57 PM CDT for 5 counties in Texas. It took effect at May 16, 2016, 12:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2016, 9:57 PM CDT (02:57 UTC)
- In effect from
- May 16, 2016, 12:00 AM CDT
- Expired
- May 16, 2016, 6:10 AM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
- Flood severity
- None
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
771 WGUS64 KBRO 160257 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 957 PM CDT SUN MAY 15 2016 ...ADDITIONAL HEAVY RAINFALL EXPECTED FOR PORTIONS OF DEEP SOUTH TEXAS TONIGHT... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE OVER TEXAS THROUGH THE OVERNIGHT HOURS INTO EARLY MONDAY MORNING. THIS TROUGH OF LOW PRESSURE WILL INTEREACT WITH VERY MOIST AND UNSTABLE AIR OVER DEEP SOUTH TEXAS RESULTING IN ADDITIONAL SHOWER AND THUNDERSTORMS DEVELOPMENT THROUGHOUT TONIGHT AND MONDAY MORNING. RECENT RAINS HAVE SATURATED MUCH OF THE GROUND AROUND DEEP SOUTH TEXAS. ANY ADDITIONAL HEAVY RAINFALL THAT OCCURS TONIGHT OR MONDAY MORNING COULD PRODUCE FLASH FLOODING PROBLEMS. TXZ250-251-253>257-161100- /O.NEW.KBRO.FF.A.0001.160516T0500Z-160516T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 957 PM CDT SUN MAY 15 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS... INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON... COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY AND KENEDY. * THROUGH MONDAY MORNING * ABUNDANT MOISTURE IN PLACE OVER THE AREA WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION TONIGHT TO PRODUCE ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE WITHIN THE WATCH AREA TONIGHT THROUGH MONDAY MORNING. ANY ADDITIONAL HEAVY RAIN LATER TONIGHT MAY PRODUCE FLASH FLOODING. * ADDITIONAL HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY CAUSE SMALL STREAMS AND ARROYOS IN THE EASTERN PORTIONS OF DEEP SOUTH TEXAS TO FILL QUICKLY TO BANKFULL...AND POSSIBLE OVERFLOW OVER THE BANKS. LOW-LYING AND POOR DRAINAGE AREAS ARE ESPECIALLY AT RISK FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
945 WGUS64 KBRO 160930 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 430 AM CDT MON MAY 16 2016 ...HEAVY RAINFALL THREAT REMAINS BUT DIMINISHING... .THE CONTINUED PASSAGE OF A DISTURBANCE IN THE MIDDLE LAYERS OF A MOIST AND UNSTABLE ATMOSPHERE WILL PRODUCE A THREAT FOR FLASH FLOODING UNTIL MID-MORNING TODAY. DRIER WEATHER IS ANTICIPATED LATER THIS MORNING AND ESPECIALLY THIS AFTERNOON AS THE MID-LEVEL DISTURBANCE MOVES AWAY FROM DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. TXZ250-251-253>257-161500- /O.CON.KBRO.FF.A.0001.000000T0000Z-160516T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 430 AM CDT MON MAY 16 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY AND KENEDY. * UNTIL 10 AM CDT THIS MORNING * ABUNDANT MOISTURE IN PLACE OVER THE AREA WILL INTERACT WITH A MID-LEVEL DISTURBANCE MOVING THROUGH THE REGION TO PRODUCE ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE WITHIN THE WATCH AREA. ANY ADDITIONAL HEAVY RAIN MAY PRODUCE FLASH FLOODING. * ADDITIONAL HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY CAUSE SMALL STREAMS AND ARROYOS IN THE EASTERN AND CENTRAL PORTIONS OF DEEP SOUTH TEXAS TO FILL QUICKLY TO BANKFULL...AND POSSIBLY OVERFLOW. LOW-LYING AND POOR DRAINAGE AREAS ARE ESPECIALLY AT RISK FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
530 WGUS64 KBRO 161110 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 610 AM CDT MON MAY 16 2016 ...FLASH FLOOD WATCH CANCELLED EARLY... .DOPPLER RADAR AND SATELLITE IMAGERY INDICATE THAT CONDITIONS HAVE RAPIDLY IMPROVED WITHIN DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY... WITH THE PRECIPITATION PUSHING OFFSHORE AND SKIES CLEARING QUICKLY FROM WEST TO EAST. THEREFORE...THE FLASH FLOOD WATCH PREVIOUSLY IN EFFECT UNTIL 10 AM CDT THIS MORNING HAS BEEN CANCELLED A FEW HOURS EARLY. TXZ250-251-253>257-161215- /O.CAN.KBRO.FF.A.0001.000000T0000Z-160516T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 610 AM CDT MON MAY 16 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS HAS BEEN CANCELLED. HOWEVER...ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...ESPECIALLY THIS AFTERNOON. ANY OF THE HEAVIER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE LOCALLY HEAVY RAINFALL WITH SOME NUISANCE FLOODING IN POORLY-DRAINING AND LOW-LYING AREAS. WIDESPREAD FLASH FLOODING IS NOT EXPECTED. $$ TOMASELLI
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood watch went out at May 15, 9:39 PM CDT, 18 minutes earlier.
Area forecast discussion, May 15, 9:39 PM CDT, 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 939 PM CDT SUN MAY 15 2016 .DISCUSSION...Although the RGV is witnessing a break in the conv...the main concern of the night will be the potential for additional heavy rainfall around the region. The 00z bro sounding shows a pretty juicy and unstable atms in place over the region with a pwat of 2.1 inches and a MUCAPE of 2866 j/kg. The latest radar and satl data shows a pretty long conv line forming up from west tx extending south to west of the rgv. All of this conv is tracking east in tandem with a series of 500 mb vortices that are moving east around the south end of the 500 mb closed low centered over the Pacific NW. Both the GFS and ECWMF model sets maintain overnight pops from 60 to 80% through around 12z mon. The NAM guidance indicates the potential for more overnight conv but is a little drier with pops versus the GFS and ECMWF. Much of the BRO cwa received good soaking rains yesterday due to conv. The MFE airport daily rainfall for today broke a record by nearly an inch. So all things considered...will post a Flash Flood Watch for the eastern half of the BRO cwa through the overnight and early morning hours. PREV DISCUSSION... /issued 842 PM CDT SUN MAY 15 2016/ DISCUSSION...updated for latest aviation discussion below. AVIATION...The stronger convection over the region has dissipated or has moved out of the rgv. a line of conv has developed well west of the rio grande and is tracking east. The latest hrrr guidance indicates that this line of conv may become more broken up as it moves east closer to the RGV becoming more isolated to scattered later tonight through early monday morning. Will hold off on including a mention of convection in this taf issuance and will see how the radar trends go over the next several hours. Expect a mixture of vfr/mvfr ceilings to persist over the next 24 hours due mainly to the lingering conv debris cld cover moving over the region. PREV DISCUSSION... /issued 225 PM CDT SUN MAY 15 2016/ SHORT TERM /Tonight through Monday Night/...Convection got an early start this morning thanks to a moist environment and a mid level disturbance moving into the area. With widespread cloud cover and weaker instability, general showers and storms are expected for the rest of the afternoon. A strong storm is possible with small hail and gusty winds. The bigger impact will be flooding and isolated areas of flash flooding will be possible with slower moving and/or training storms. Especially in areas that received heavy rainfall yesterday. Unsettled weather will continue for the next few days. Another round of convection is slated for tonight and Monday as yet another disturbance moves across the area. The HRRR and NAM keep showers and storms going throughout much of the night then progress eastward through the day Monday whereas the GFS weakens the convection then reloads for Monday. Plan to keep POP chances in for the entire night. Will keep atleast a chance for precipitation going through Monday area wide. Monday night will be a drying out period as weak shortwave ridging builds into the area. LONG TERM /Tuesday through Sunday/...Not much change in the extended forecast from last grid package so here is the previous discussion. DEEP SOUTH TEXAS AND THE RGV WILL BE IN A GENERAL THUNDERSTORM AREA MONDAY NIGHT. MOST OF THE ACTIVITY WILL BE CONCENTRATED NORTH OF THE AREA BUT A FEW STORMS COULD DRIFT IN FROM THE WEST. THE DRYLINE WILL EXTEND SOUTH INTO NORTH CENTRAL AND NORTH EAST MEXICO, PROVIDING A FOCUS FOR STORMS TO FORM COMING OFF THE MOUNTAINS AND THEN MOVE SOUTH AND EAST. THE STAKES WILL INCREASE TUESDAY INTO TUESDAY NIGHT WITH THE CWA IN A MARGINAL RISK. THE ACTIVITY WILL START IN THE LATE AFTERNOON IN THE MEXICAN MOUNTAINS, WITH THE ADDED COMPLICATION OF A COLD FRONT PUSHING INTO SOUTH CENTRAL TEXAS. POPS AND COVERAGE WILL INCREASE TO SCATTERED TUESDAY NIGHT. THREATS WILL INCLUDE HAIL, STRONG GUSTY WINDS, LIGHTNING, AND LOCALLY HEAVY DOWNPOURS WEDNESDAY NIGHT INTO THURSDAY LOOKS LIKE IT WILL HOLD THE BIGGEST THREAT AS THE COLD FRONT SAGS FARTHER SOUTH AND MID LEVEL ENERGY MOVES FROM EAST TO WEST ALOFT OVER THE AREA. A SHORT WAVE TROUGH WILL MOVE OVER THE DESERT SOUTHWEST WEDNESDAY NIGHT INTO THURSDAY, INDIRECTLY SUPPORTING CONVECTION FARTHER SOUTH. THE THREAT WILL DIMINISH SOMEWHAT THURSDAY NIGHT INTO FRIDAY AS A SHORTWAVE TROUGH OVER THE SOUTHWEST UNITED STATES EJECTS NORTHEAST INTO THE CENTRAL PLAINS. RAIN CHANCES WILL DECREASE FRIDAY NIGHT THROUGH THE WEEKEND AS MID LEVEL RIDGING APPEARS TO BUILD OVER THE AREA. THROUGH THE FORECAST WINDS WILL BE MAINLY SOUTHEAST WITH A MIX OF CLOUDS AND SUN AND NEAR NORMAL HIGH AND LOW TEMPERATURES. THE GFS AND ECMWF PATTERN DO NOT SEEM SIGNIFICANTLY DIFFERENT ON THE LARGE SCALE, BUT MODEL GUIDANCE DOES SHOW DIFFERENCES IN POPS, WITH THE ECMWF BEING THE WETTER OF THE TWO MODELS. BELIEVE THE SUPERBLEND CAPTURED THE FLAVOR OF THE UPCOMING WEEK, UNSETTLED, WHILE PROVIDING A MINIMUM YET SUFFICIENT AMOUNT OF POPS. MARINE...Now through Monday night...A gradual increase in winds and building of seas will occur along the Lower Texas Coast today through tonight as high pressure over the Gulf of Mexico interacts with strengthening thermal low pressure over neighboring Mexico. Small Craft will likely need to Exercise Caution for the Gulf of Mexico waters east of Padre Island tonight. Continued strong winds and rough seas on Monday will likely result in additional Small Craft Exercise Cautions for the Lower Texas coastal waters at a minimum and Small Craft Advisory very possible. TUESDAY THROUGH THURSDAY...SOUTHERN PLAINS LOW PRESSURE WILL INTERACT WITH HIGHER PRESSURE IN THE GULF TO SUPPORT MODERATE TO BREEZY SOUTHEAST WINDS AND MODERATE SEAS MONDAY NIGHT. EVEN AS HIGH PRESSURE STARTS TO PUSH SOUTH THROUGH THE PLAINS EARLY IN THE WEEK, LOWER PRESSURE WILL CONTINUE OVER NORTH CENTRAL MEXICO AND WEST TEXAS, WITH HIGH PRESSURE OVER THE GULF, MAINTAINING THE GRADIENT AND MODERATE SOUTHEAST WINDS AND SEAS. SEAS MAY BUILD CLOSE TO SMALL CRAFT ADVISORY CRITERIA THURSDAY NIGHT WITH THE HELP OF SOME SWELL FROM THE PROLONGED FETCH. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 87 77 88 / 60 60 10 10 BROWNSVILLE 75 87 77 90 / 60 50 10 10 HARLINGEN 74 91 77 93 / 60 50 10 10 MCALLEN 76 93 78 95 / 60 50 10 10 RIO GRANDE CITY 74 96 77 99 / 50 20 10 20 SOUTH PADRE ISLAND 76 82 78 83 / 60 70 10 10 && .BRO Watches/Warnings/Advisories... TX...Flash Flood Watch through Monday morning for TXZ250-251-253>257. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV short term...60 long term/upper air/graphicast...64
Hazardous weather outlook, May 15, 4:21 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE BROWNSVILLE TX 421 PM CDT SUN MAY 15 2016 TXZ248>257-161100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 421 PM CDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR TONIGHT ACROSS PORTIONS OF DEEP SOUTH TEXAS. ANY OF THE STRONGER THUNDERSTORMS THAT MAY DEVELOP LATER TONIGHT WILL HAVE THE ABILITY TO PRODUCE SMALL HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN AND LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL ...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE MONDAY AND TUESDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH MONDAY THROUGH WEDNESDAY...AND AGAIN ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-161100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 421 PM CDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER TEXAS BAY AND GULF WATERS TONIGHT POSSIBLY PRODUCING SMALL HAIL...WIND GUSTS UP TO 35 KNOTS AND PERIODS OF TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST MONDAY AND TUESDAY...AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF HAIL...STRONG WINDS...AND TORRENTIAL RAINS ACROSS THE LOWER TEXAS MARINE LOCATIONS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
In the hours before
Special weather statement, May 15, 4:05 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
405 PM CDT SUN MAY 15 2016
TXZ254-256-257-152145-
INLAND WILLACY TX-COASTAL WILLACY TX-COASTAL CAMERON TX-
405 PM CDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENEDY...CENTRAL
WILLACY AND NORTH CENTRAL CAMERON COUNTIES UNTIL 445 PM CDT...
AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARROYO CITY...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARROYO CITY AND PORT MANSFIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2645 9746 2647 9738 2641 9745 2645 9737
2640 9742 2639 9741 2644 9736 2636 9738
2639 9734 2637 9735 2637 9734 2639 9733
2624 9731 2626 9743 2634 9747 2631 9756
2660 9762 2660 9745 2651 9742 2654 9729
TIME...MOT...LOC 2105Z 183DEG 28KT 2639 9745
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:38 AM CDT | Special Weather Statement | BRO | Starr | 67 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.